RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 103, Issue 6  


Finding Solution Subspaces of the Laplace and Heat Equations Isometric to Spaces of Real Functions, and Some of Their Applications
D. N. Bushev, Yu. I. Kharkevich
803
Exact Cutting in Spaces of Cusp Forms with Characters
G. V. Voskresenskaya
818
Stability Criterion for Systems of Two First-Order Linear Ordinary Differential Equations
G. A. Grigoryan
831
On a Problem of Dubinin for the Capacity of a Condenser with a Finite Number of Plates
Yu. V. Dymchenko, V. A. Shlyk
841
Linear Congruences in Continued Fractions on Finite Alphabets
I. D. Kan
853
Rademacher Chaoses in Problems of Constructing Spline Affine Systems
S. F. Lukomskii, P. A. Terekhin, S. A. Chumachenko
863
Two-Dimensional Shock Waves for a Model Problem
V. V. Palin
875
Axiomatization and Polynomial Solvability of Strictly Positive Fragments of Certain Modal Logics
M. V. Svyatlovskiy
884
Slope Stability for Lines on Products of Fano Manifolds
T. Suzuki
902
Rigidity of Actions with Extreme Deviation from Multiple Mixing
S. V. Tikhonov
912
Summation of Fourier Series on the Infinite-Dimensional Torus
D. V. Fufaev
927
Affine Near-Rings and Related Structures
K.-T. Howell, D. S. Chistyakov
936

Brief Communications
Variational Principles in Nonlinear Analysis and Their Generalization
A. V. Arutyunov, S. E. Zhukovskii
948

Papers published in the English version of the journal
Statistical Transition of Bose Gas to Fermi Gas
V. P. Maslov
929–935
On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation
J. Pang, L. C. He, Z. L. Zhao
943–951
Symmetry of the Quadratic Numerical Range and Spectral Inclusion Properties of Hamiltonian Operator Matrices
J. Huang, J. Liu, A. Chen
1007–1013
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018